# SDR YENA200811240120

- Difficulty date: November 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000047
- Aircraft time: 6,330 hours, 3,763 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7023460803
- Part serial: 05122709
- Condition: Failed
- Location: Cockpit
- Part time: 235 hours, 133 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 922, ORD-BOS, DIVERTED TO BUF, COCKPIT SMOKE SMELL AT FL LEVEL 380.  EICAS WENT BLANK.  FIRST GOT MFD 1 & 2 FAULT FOLLOWED QRH.  SMOKE SMELL WAS NOT PRESENT IN CABIN.  EMERGENCY LANDING AT BUF.  PULLED OUT MFD 2.  FOUND BURNED CIRCUIT BOARD SMELL AT REAR CONNECTORS.  REMOVED AND REPLACED MFD 2 (DU4) PER AMM 31-61-01-04.  OPS CHECK GOOD PER 31-61-00-710-801-A.  OK FOR SERVICE.
